A Note on Conservativity Relations among Bounded Arithmetic Theories

Mathematical Logic Quarterly 48 (3):375-377 (2002)
  Copy   BIBTEX

Abstract

For all i ≥ 1, Ti+11 is not ∀Σb2-conservative over Ti1

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,641

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Tautologies from pseudo-random generators.Jan Krajíček - 2001 - Bulletin of Symbolic Logic 7 (2):197-212.
Bounded arithmetic, propositional logic, and complexity theory.Jan Krajíček - 1995 - New York, NY, USA: Cambridge University Press.
On interpretations of bounded arithmetic and bounded set theory.Richard Pettigrew - 2009 - Notre Dame Journal of Formal Logic 50 (2):141-152.
A Remark on Independence Results for Sharply Bounded Arithmetic.Jan Johannsen - 1998 - Mathematical Logic Quarterly 44 (4):568-570.

Analytics

Added to PP
2013-12-01

Downloads
38 (#657,213)

6 months
7 (#617,556)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Incompleteness in the Finite Domain.Pavel Pudlák - 2017 - Bulletin of Symbolic Logic 23 (4):405-441.
Towards NP – P via proof complexity and search.Samuel R. Buss - 2012 - Annals of Pure and Applied Logic 163 (7):906-917.

Add more citations

References found in this work

Lifting independence results in bounded arithmetic.Mario Chiari & Jan Krajíček - 1999 - Archive for Mathematical Logic 38 (2):123-138.

Add more references